# SDR SCNA20180301068

- Difficulty date: March 1, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 54,092 hours, 28,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT SIGN DOES NOT ILLUMINATE. REMOVED AND REPLACED R2 DOOR EMERGENCY LIGHT POWER SUPPLY. OPS CK'D OK. A/C OK FOR SERVICE.
